# SDR SWAA2021072298527

- Difficulty date: July 8, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N8639B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60086
- Aircraft time: 21,005 hours, 9,242 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE; STA 540; LBL 1; PNL BRAKE STRUCTURE IS CRACKED. / REMOVED CRACKED PANEL BRAKE STA 540BL0 TO LBL 24.5 AND INSTALLED NEW PANEL BRAKE ALL IAW SRM 51-40-02-0G-0 AND DWG 143A0060 REV B. APPLIED CIC IAW AMM 51-21-91-620-802.
